# SDR DALA2020090402958

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 4,342 hours, 1,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID DOOR LEFT SIDE EXIT SIGN INOP. CORRECTIVE ACTION: REF TSM 25-62 & AMM 33-51 REPLACED BATT ON 11WL EPSU , LIGHT WORKS NORM.
